# SDR UPS804260

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE AFT SIDE OF THE FRAME AT STATION 1020 AND STRINGER 34R.  MAINTENANCE REMOVED THE CORROSION, FABRICATED AND INSTALLED THE REPAIR ANGLE PER SRM 53-2-0 FIGURE 2B, 51-1-21.
